# SDR MASA97188

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120184
- System (JASC): 1100 · Placards and Markings
- Part: Exit Placard
- Part number: 12033945001
- Condition: Missing
- Location: Emer Exit
- Component: 12015003021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA/TLH - FLT 5305 - CREW REPORTED EXIT PLACARD MISSING AT ROW 5 EMERGENCY EXIT DOOR.  MAINTENANCE INSTALLED EXIT PLACARD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
